# SDR AALA2009012200014

- Difficulty date: January 6, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 40,670 hours, 3,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2L CRACKED AT STATION 160.  SPLICED IN NEW SECTION LONGERON FROM STATION 148 TO 170.
